# SDR USAA040128

- Difficulty date: April 13, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 0972
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: D53472172204
- Condition: Corroded
- Location: Fuselage
- Part time: 15,683 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND 1.5 INCH LONG BY 1 INCH WIDE BY .02 INCH DEEP 4 PLACES, FR 1732 BETWEEN CROSSBEAM C66 AND C68.  REMOVED AND REPLACED BEAM PER SRM 51-74-00, 53-00-14, 51-42-11.  (M)
